About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 681348, 19 pages
http://dx.doi.org/10.1155/2012/681348
Research Article

Strong Convergence Theorems for Zeros of Bounded Maximal Monotone Nonlinear Operators

1Mathematics Institute, African University of Science and Technology, Abuja, Nigeria
2Department of Mathematics, Gaston Berger University, Saint Louis, Senegal

Received 20 November 2011; Accepted 19 January 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 C. E. Chidume and N. Djitté. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. E. Chidume and N. DjittΓ©, “Strong Convergence Theorems for Zeros of Bounded Maximal Monotone Nonlinear Operators,” Abstract and Applied Analysis, vol. 2012, Article ID 681348, 19 pages, 2012. doi:10.1155/2012/681348